加载中…
Let and be the sequence of and -coordinates of the positive integer solutions of the equation . In this paper we completely describe those recurrence sequences such that sums of two terms recurrence sequences in the solution sets of generalized Pell equations are infinitely many. Further, we give an upper bound for the number of such terms when there are only finitely many of them. This work is motivated by the recent paper Hajdu and Sebestyén (Int. J. Number Theory 18 (2022), 1605-1612).

生成讲解博客的中文版本

生成AI智能校验的中文版本